- Title
- Bifurcation analysis in a predator-prey model with constant-yield predator harvesting
- Creators
- Jicai HuangYijun GongShigui Ruan
- Publication Details
- Discrete and continuous dynamical systems. Series B, Vol.18(8), pp.2101-2121
- Academic Unit
- College of A&S; A&S - Mathematics
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031578342902976
Journal article
Bifurcation analysis in a predator-prey model with constant-yield predator harvesting
Discrete and continuous dynamical systems. Series B, Vol.18(8), pp.2101-2121
2013
Metrics
49 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
Highly Cited Paper
- Collaboration types
- Domestic collaboration
- International collaboration
- Citation topics
- 9 Mathematics
- 9.162 Numerical Methods
- 9.162.476 Global Stability
- Web Of Science research areas
- Mathematics, Applied
- ESI research areas
- Mathematics
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites